IJPAM: Volume 59, No. 1 (2010)

CURVES $X\subset \mathbb {P}^n$ WITH $2$-DIMENSIONAL
SETS WITH $X$-RANK TWO

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we look at integral and non-degenerate curves $X\subset \mathbb {P}^n$ such that the subset of $\mathbb {P}^n$ formed by the points with $X$-rank $n$ is two-dimensional, giving an example in positive characteristic.

Received: January 16, 2010

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: rank, linear span, projective curve, $X$-rank, strange curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 1